MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000LA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint by reviewing the checklist chart.While troubleshooting, the fse visually observed the substrate syringe and indicated a wear problem.The fse also observed the 3-way solenoid valve and identified a leakage issue.The fse replaced the substrate syringe, 3-way solenoid valve, and resolved the complaint.Fse repaired and validated the analyzer by confirming all temperatures, running the daily check, and successfully performed quality control run without error and within acceptable range.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review for similar complaints was performed for bh substrate background high flag on the aia-2000 analyzer from 04feb2025 through aware date of 04mar2026.There were two similar complaints identified during the search period, including this case.Aia-2000 operator's manual on the appendix 3: flag messages: (bh flag) bh substrate background high descriptions: indicates the substrate background high (bh).Change to new substrate and reschedule assay operation.The most probable cause of the reported event was due to wear problem with the substrate syringe and leak from the 3-way solenoid valve.
 
Event or Problem Description
A customer reported ¿bh substrate background high flag¿ due to high substrate values during the daily check on the aia-2000 analyzer.One bottle of substrate increased four times, and the second substrate bottle increased ten times the values and failed the daily check.The technical support specialist (tss) instructed the customer to perform a weekly substrate maintenance with nitric acid and open another substrate from another box.The issue persists and the analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24671262
Report Number3004529019-2026-00032
Device Sequence Number10102133
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown